Curvatures of the quadratic rational Bezier curves

Cited 18 time in webofscience Cited 18 time in scopus
  • Hit : 398
  • Download : 0
We find necessary and sufficient conditions for the curvature of a quadratic rational Bezier curve to be monotone in [0, 1], to have a unique local minimum, to have a unique local maximum, and to have both extrema in (0, 1), and we also visualize them in figures. As an application, we present a necessary and sufficient condition for the offset curve to be regular and to have the same tangent direction with the given quadratic rational Bezier curve, and give a simple algorithm to find it. (C) 1998 Elsevier Science Ltd. All rights reserved.
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Issue Date
1998
Language
English
Article Type
Article
Keywords

APPROXIMATION; SPLINES

Citation

COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.36, no.9, pp.71 - 83

ISSN
0898-1221
DOI
10.1016/S0898-1221(98)00193-X
URI
http://hdl.handle.net/10203/70965
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 18 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0